Repositorio de producción científica de la Universidad de Sevilla

A Kalman rank condition for the localized distributed controllability of a class of linear parabolic systems

 

Advanced Search
 
Opened Access A Kalman rank condition for the localized distributed controllability of a class of linear parabolic systems
Cites

Show item statistics
Icon
Export to
Author: Ammar-Khodja, Farid
Benabdallah, Assia
Dupaix, Cédric
González Burgos, Manuel
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2009-06
Published in: Journal of Evolution Equations, 9 (2), 267-291.Journal of Evolution Equations, 9 (2), 267-291.
Document type: Article
Abstract: We present a generalization of the Kalman rank condition to the case of non linear parabolic systems with constant coefficients and diagonalizable diffusion matrix. To reach the result, we are led to prove a global Carleman estimate for the solutions of a scalar 2nd−order parabolic equation and deduce from it an observability inequality for our adjoint system.
Cite: Ammar-Khodja, F., Benabdallah, A., Dupaix, C. y González Burgos, M. (2009). A Kalman rank condition for the localized distributed controllability of a class of linear parabolic systems. Journal of Evolution Equations, 9 (2), 267-291.
Size: 269.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/41487

DOI: http://dx.doi.org/10.1007/s00028-009-0008-8

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)